• question-icon

    What causes distaste in the mouth while on Nexium?

default
Posted on Fri, 21 Apr 2017 in Medicines and Side Effects
Question: I just took a few pills including over the counter medication. Within seconds, I have a very bad taste in my mouth. When I cough the bad taste gets more intense. I have been taking these medicines for a long time and never had this before. One of the medicines I haven't taken for a while is Nexium over the counter. I am bit a worried that I took something laced because this taste is very bad and intense. What should I do?
doctor
Answered by Dr. Ashok Kumar 1 hour later
Brief Answer:
Do you have any more symptms

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

First of all I like to inform you that nexium is not associated with any bad taste in mouth and we need to look for other causes of bad taste in mouth.

If you never had similar experience with same pills there is definite chance of adulteration of your current pills. It could be simple poor storage or deliberate adulteration.

For management I will request you to return all available pills to the counter where you bought them and ask for replacement. In case you have more symptoms in addition to bad taste seeing a doctor or reporting details to your physician is warranted.

I hope this answers you.
If you have more questions feel free to write back to me.
Thanks and regards
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3157 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Nexium

doctor1 MD

i am 54 years old. recently diagnosed with gastroparesis. i take vyvanse 30 mg qd. can it cause gastroparesis? weaned off nortriptyline 25 mg q hs...

doctor1 MD

I take amlodipine besylate 10mg, triamterne hctz 37.5mg, glyburide 5mg, metformin hcl er 750mg, and nexium. I have been itching all over. Which one...

doctor1 MD

hello i am a 48 year old the underwent interferion w pegusis treatment and have been dormid all the meds for RA will really effect my current...

doctor1 MD

Hi I am 43yrs old and have recently had my tonsills out. Should have had them out a long time ago. One of the reasons i had them removed was for...

doctor1 MD

Hi! I recently started taking zoloft for anxiety and have found it to be very very helpful to me. One thing, however, is that it seems to cause a...

doctor1 MD

I was diagnosed with GERD and had the Nissen Fundoplication surgery 6 weeks ago to fix my hiatal hernia . Since the surgery I still have the same...

doctor1 MD

I am 60 very athletic. I shoveled this morning and came in light headed, with ears ringing louder than normal. I feel and have felt a sense of...

Get personalised answers from verified doctor in minutes across 80+ specialties

137 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ashok Kumar
  • Q - How to have a successful sexual intercourse?

  • Q - Suggest treatment for OCD

  • Q - Suggest the sleep aids that i can use with Carvedilol?

  • Q - What causes sensitivity to sun light?

  • Q - Is it safe to have 120ml of alcohol everyday?

  • Q - Suggest treatment for orgasmic dysfunction

  • Q - Suggest treatment for non retraction of foreskin

  • Q - Suggest treatment for premature ejaculation

  • Q - How long do psychotic disorders take to get cured?

  • Q - What causes erectile dysfuntion?

backtotop2